# SDR SWIA972001

- Difficulty date: September 21, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 17,653 hours, 15,936 cycles
- Engine: Ge CF34*
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Elevator Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM MOVES NOSE DOWN WITHOUT PILOT INPUT.  REPLACED DEFECTIVE TRIM SWITCH IAW MM 27-1-05.  OPS CHECKS GOOD.
